Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Bounded approximation by polynomials with restricted zeros


Author: Charles Kam-Tai Chui
Journal: Bull. Amer. Math. Soc. 73 (1967), 967-972
DOI: https://doi.org/10.1090/S0002-9904-1967-11867-6
MathSciNet review: 0218584
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. O. J. Farrell, On approximation by polynomials to a function analytic in a simply connected region, Bull. Amer. Math. Soc. 41 (1934), 707-711.
  • 2. Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. MR 0133008
  • 3. Jacob Korevaar, Asymptotically neutral distributions of electrons and polynomial approximation, Ann. of Math. (2) 80 (1964), 403–410. MR 0168775, https://doi.org/10.2307/1970655
  • 4. Jacob Korevaar, Limits of polynomials whose zeros lie in a given set, Entire Functions and Related Parts of Analysis (Proc. Sympos. Pure Math., La Jolla, Calif., 1966) Amer. Math. Soc., Providence, R.I., 1968, pp. 261–272. MR 0233961
  • 5. Gerald R. Mac Lane, Polynomials with zeros on a rectifiable Jordan curve, Duke Math. J. 16 (1949), 461–477. MR 0030594
  • 6. L. A. Rubel and A. L. Shields, Bounded approximation by polynomials, Acta Math. 112 (1964), 145–162. MR 0174913, https://doi.org/10.1007/BF02391768


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11867-6